Tuesday, Mar 22, 2005
Re: Re: Effexor Withdrawal Effects
Posted by sharon on 04/10/04 at 06:52 PM
[Reply to This Post]
[Return to RoundTable]
hi george- i am so glad that you are off effexor- it is a hateful drug. i’ve been on it for nearly a year- i’ve tried cold turkey withdrawal and tapering off over 8 days just recently- 75mg for 4 days, 37.5 mg for 4 days- I nearly had a complete mental breakdown. i have been trawling the net for info and found your capsule method- this has given me new hope. i take the 150mg XL caps with the tiny white ball things in them- i am going to try your method before i consider going onto prozac syrup withdrawal. i wont bore you with my withdrawal symptoms but it was like a living hell, 3 hours after i eventually gave up and took an effexor tab the symptoms have disappeared. and they say theres no withdrawal syndrome? this is BS. i am determined to get off these things and i will never ever again take anti depressants of any kind ever again. take care.